I've been bleeding since a week after I got the shot I'm tired of it
Can you take the birth control pill while on depo to stop bleeding?
Question posted by Kaytlin holley on 16 Dec 2015
Last updated on 15 September 2019
I bled for 5 and a half months on depo. I'd just gotten married it really put a damper in our sex life. I was frustrated. A friend advised I take birth control pills . It took less than 3 days to stop the bleeding. The mood swings are crazy and nausea but for me it's better than the insistent bleeding
I had major problems with the depo. Continuous bleeding up until my 4th shot & I finally got the pills to take with the shot bc my friend said that's what she had to do. I've stopped bleeding since the pills but bc of the pills ive been insanely nauseous & dizzy.
Oh dear! You're tired of it after 1 week?! You can bleed intermittently & sometimes constantly until you've had at least 2 or 3 shots! Everyone is different, so there's no way of knowing how you'll react.
I bled heavily & it would be for several days per week, but it got better as I had each shot.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.